# SDR AALA20031411

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL)  OVERHEAD EMERGENCY LIGHTS BETWEEN FORWARD GALLEY AND FIRST CLASS INOPERATIVE. REPLACED BATTERIES IN POWER SUPPLY B5-23 FOR OVERHEAD EMERGENCY LIGHTS BETWEEN FORWARD GALLEY AND FIRST CLASS. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
